# SDR AALA20090709TUL11

- Difficulty date: April 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 59,748 hours, 20,825 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Part number: 146N56932
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAVATORY:  FORWARD INBOARD MOUNT CORRODED.  REPAIRED IAW SRM 53-01-51-01 REPLACED MOUNT.
